I went in for another infusion yesterday. After my last infusion, I started getting bad joint pains and my GI said I might be developing antibodies against Remicade but to give it one last try. So I reluctantly went yesterday for my 700 mg infusion. I had some itching but it went away. Then around 4 pm, I had calf pain. I managed to stay at the kid's Christmas party. I sat down to try to ease the pains but they wouldn't stop. When we finally got home, I took 2 tylenol pms and went to bed. I did not sleep at all. The pains got so bad, I wanted to scream. I felt like someone was electricuting my legs. I took 1/2 darvocet and no relief. No position would ease it. I called my GI that morning, they said prob a reaction to the Remi but I should come in for him to check for thrombosis. By the afternoon, the pains had lessend but I still had them. GI said they seemed to be in the muscle from where I pointed to. Now I can never get Remicade again. I am going to try Humira.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...